# SDR DALA2019080604604

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y1292 FROM FR47 TO FR64 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2032-DE WAS FOUND OUT OF LIMITS REPLACED SEAT TRACK 41292 LOC FROM FR47 TO FR64 IN PASSENGER CABIN ASPER A320 SRM 51-72-11 AND 51-42-11 AND DRAWING D53472000
